Multicentric holomorphic calculus for n-Tuples of commuting operators

Diana Andrei*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)


In multicentric holomorphic calculus, one represents the function f, using a new polynomial variable w = p(z), z ∈ C, in such a way that when it is evaluated at the operator T; then p(T) is small in norm. Usually it is assumed that p has distinct roots. In this paper we aim to extend this multicentric holomorphic calculus to n-tuples of commuting operators looking in particular at the case when n = 2.

Original languageEnglish
Pages (from-to)447-461
Number of pages15
JournalAdvances in Operator Theory
Issue number2
Publication statusPublished - 1 Jan 2019
MoE publication typeA1 Journal article-refereed


  • Commuting operator
  • Homogeneous polynomial
  • Lemniscate
  • Multicentric calculus
  • Von Neu- mann's inequality


Dive into the research topics of 'Multicentric holomorphic calculus for n-Tuples of commuting operators'. Together they form a unique fingerprint.

Cite this